The Adherence of Oral Anaerobic-Bacteria to Epithelial Surfaces

Sweet, SP, Macfarlane, TW and Samaranayake, LP (1985). The Adherence of Oral Anaerobic-Bacteria to Epithelial Surfaces. In: Journal of Dental Research. , , (690-690). .

Author Sweet, SP
Macfarlane, TW
Samaranayake, LP
Title of paper The Adherence of Oral Anaerobic-Bacteria to Epithelial Surfaces
Proceedings title Journal of Dental Research   Check publisher's open access policy
Journal name Journal of Dental Research   Check publisher's open access policy
Publisher AMER ASSOC DENTAL RESEARCH
Publication Year 1985
Year available 1985
Sub-type Published abstract
ISSN 0022-0345
Volume 64
Issue 4
Start page 690
End page 690
Total pages 1
Language eng
Keyword Dentistry, Oral Surgery & Medicine
Dentistry, Oral Surgery & Medicine
DENTISTRY, ORAL SURGERY & MEDICINE
Q-Index Code EX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Conference Paper
Sub-type: Journal of Dental Research
Collection: ResearcherID Downloads - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Wed, 12 Feb 2014, 19:06:51 EST by System User on behalf of Scholarly Communication and Digitisation Service